# SDR DALA1120609870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 45 HAS CORROSION ALONG FWD I/B EDGE REMOVED CORR. ORIG. MAT. 020" REMOVED .015" FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  CUT OUT DAMAGE 5.75 X 1.75 INCHES NDT INSP VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABBED DOUBLER AND FILLER .020" 7075-T6 INSTALLED DOUBLER AND FILLER IAW SRM 53-01 FIG 4.
